On the use of functions of several variables with bounded
Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 592-595
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1996_351_5_a2,
author = {A. S. Leonov},
title = {On the use of functions of several variables with bounded},
journal = {Doklady Akademii Nauk},
pages = {592--595},
year = {1996},
volume = {351},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a2/}
}
A. S. Leonov. On the use of functions of several variables with bounded. Doklady Akademii Nauk, Tome 351 (1996) no. 5, pp. 592-595. http://geodesic.mathdoc.fr/item/DAN_1996_351_5_a2/